Advertisement

Ukrainian Mathematical Journal

, Volume 31, Issue 4, pp 370–371 | Cite as

Question of reductibility of countable systems of differential equations with quasiperiodic coefficients

  • Yu. V. Teplinskii
Brief Communications
  • 14 Downloads

Keywords

Differential Equation Countable System Quasiperiodic Coefficient 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Literature cited

  1. 1.
    N. N. Bogolyubov, Yu. A. Mitropol'skii, and A. M. Samoilenko, The Method of Accelerated Convergence in Nonlinear Mechanics [in Russian], Naukova Dumka, Kiev (1969).Google Scholar
  2. 2.
    Yu. V. Teplinskii, “On the reducibility of linear countable systems of differential equations with quasiperiodic coefficients,” in: Approximation Methods for Investigating Nonlinear Systems [in Russian], Institute of Mathematics, Academy of Sciences of the Ukrainian SSR (1976), pp. 172–181.Google Scholar
  3. 3.
    Yu. V. Teplinskii, “On the reducibility of countable systems of differential equations,” Mat. Fiz., No. 22, 47–54 (1977).Google Scholar

Copyright information

© Plenum Publishing Corporation 1980

Authors and Affiliations

  • Yu. V. Teplinskii
    • 1
  1. 1.Kamenets-Podolskit Pedagogical InstituteUSSR

Personalised recommendations